Volume 12, Issue 4
Notes on New Error Bounds for Linear Complementarity Problems of Nekrasov Matrices, $B$-Nekrasov Matrices and $QN$-Matrices

Ping-Fan Dai ,  Jicheng Li ,  Jianchao Bai and Liqiang Dong

10.4208/nmtma.OA-2018-0091

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 1191-1212.

Preview Full PDF BiBTex 15 593
  • Abstract

In this paper, we give new error bounds for linear complementarity problems when the matrices involved are Nekrasov matrices, $B$-Nekrasov matrices and $QN$-matrices, respectively. It is proved that the obtained bounds are better than those of Li et al. (New error bounds for linear complementarity problems of Nekrasov matrices and $B$-Nekrasov matrices, Numer. Algor., 74 (2017), pp. 997--1009) and Gao et al. (New error bounds for linear complementarity problems of $QN$-matrices, Numer. Algor.,  77 (2018), pp. 229--242) in some cases, respectively.


  • History

Published online: 2019-06

  • AMS Subject Headings

65G50, 90C31, 90C33

  • Cited by